Volume 6, Issue 3
The Global Attractors for the Periodic Initial Value Problem of Generalized Kuramoto-Sivashinsky Type Equations in Multi-dimensions

Guo Boling, Su Fengqiu

J. Part. Diff. Eq.,6(1993),pp.217-236

Published online: 1993-06

Preview Purchase PDF 0 1443
Export citation
  • Abstract

The existence of global attractors for the periodic initial value problem of generalized Kuramoto-Sivashinsky type equations in multi-dimensions is proved. We also get the estimates of the upper bounds of Hausdorff and fractal dimensions for the global attractors by means of a uniform priori estimates for time.

  • Keywords

The global attractors Hausdorff dimensions fractal dimensions

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-6-217, author = {Guo Boling, Su Fengqiu}, title = {The Global Attractors for the Periodic Initial Value Problem of Generalized Kuramoto-Sivashinsky Type Equations in Multi-dimensions}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {3}, pages = {217--236}, abstract = { The existence of global attractors for the periodic initial value problem of generalized Kuramoto-Sivashinsky type equations in multi-dimensions is proved. We also get the estimates of the upper bounds of Hausdorff and fractal dimensions for the global attractors by means of a uniform priori estimates for time.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5711.html} }
TY - JOUR T1 - The Global Attractors for the Periodic Initial Value Problem of Generalized Kuramoto-Sivashinsky Type Equations in Multi-dimensions AU - Guo Boling, Su Fengqiu JO - Journal of Partial Differential Equations VL - 3 SP - 217 EP - 236 PY - 1993 DA - 1993/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5711.html KW - The global attractors KW - Hausdorff dimensions KW - fractal dimensions AB - The existence of global attractors for the periodic initial value problem of generalized Kuramoto-Sivashinsky type equations in multi-dimensions is proved. We also get the estimates of the upper bounds of Hausdorff and fractal dimensions for the global attractors by means of a uniform priori estimates for time.
Guo Boling, Su Fengqiu. (1970). The Global Attractors for the Periodic Initial Value Problem of Generalized Kuramoto-Sivashinsky Type Equations in Multi-dimensions. Journal of Partial Differential Equations. 6 (3). 217-236. doi:
Copy to clipboard
The citation has been copied to your clipboard